Modified Serial Multipliers for Type-IV Gaussian Normal Bases

Chang-Han Kim, Yongtae Kim, Nam Su Chang, IlWhan Park. Modified Serial Multipliers for Type-IV Gaussian Normal Bases. In Subhamoy Maitra, C. E. Veni Madhavan, Ramarathnam Venkatesan, editors, Progress in Cryptology - INDOCRYPT 2005, 6th International Conference on Cryptology in India, Bangalore, India, December 10-12, 2005, Proceedings. Volume 3797 of Lecture Notes in Computer Science, pages 375-388, Springer, 2005. [doi]

Abstract

Abstract is missing.